Commentarii Mathematici Helvetici


Full-Text PDF (73 KB) | Metadata | Table of Contents | CMH summary
Volume 81, Issue 4, 2006, pp. 877–882
DOI: 10.4171/CMH/78

Published online: 2006-12-31

Non-existence of n-dimensional T-embedded discs in R2n

Gordana Stojanovic[1] and Serge Tabachnikov[2]

(1) Brown University, Providence, United States
(2) Penn State University, University Park, United States

We prove non-existence of $C^2$-smooth embeddings of $n$-dimensional discs to $\mathbb{R}^{2n}$ such that the tangent spaces at distinct points are pairwise disjoint.

Keywords: Tangent bundle embeddings, T-embeddings

Stojanovic Gordana, Tabachnikov Serge: Non-existence of n-dimensional T-embedded discs in R2n. Comment. Math. Helv. 81 (2006), 877-882. doi: 10.4171/CMH/78